# SDR DL72W980195

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 652163234
- Condition: Cracked
- Location: Nr 3 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOULBER CRACKED ON LOWER CHORD ANGLE 33 FROM I/B END.  REPAIRED PER M/M 57-52-0 FIG 802.
